# SDR DALA2023010300007

- Difficulty date: January 3, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 53,913 hours, 38,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EXTERNAL EMERGENCY LIGHTS TO BE INOPERATIVE.  DETERMINED THAT THE EXTERNAL EMERGENCY LIGHTS BATTERY WAS INOPERATIVE. THE EXTERNAL EMERGENCY LIGHT BATTERY WAS REPLACED IAW AMM 33-51. OPERATIONAL CHECK WAS GOOD.
